RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2019, Volume 27, Pages 80–86 (Mi iigum368)  

Short Papers

On irreducible carpets of additive subgroups of type $G_2$

S. K. Franchuk

Siberian Federal University, Krasnoyarsk, Russian Federation

Abstract: This article discusses the subgroups of Chevalley groups, defined by carpets — the sets of additive subgroups of the main definition ring. Such subgroups are called carpet subgroups and they are generated by root elements with coefficients from the corresponding additive subgroups. By definition, a carpet is closed if the carpet subgroup, which it defines, does not contain new root elements. One of the fundamentally important issues in the study of carpet subgroups is the problem of the closure of the original carpet. It is known that this problem is reduced to irreducible carpets, that is, to carpets, all additive subgroups of which are nonzero [8; 11]. This paper describes irreducible carpets of type $G_2$ over a field $K$ of characteristics $p>0$, all additive subgroups of which are $R$-modules, in case when $K$ is an algebraic extension of $R$. It is proved that such carpets are closed and can be parametrized by two different fields only for $p=3$, and for other $p$ they are determined by one field. In this case the corresponding carpet subgroups coincide with Chevalley groups of type $G_2$ over intermediate subfields $P$, $R \subseteq P \subseteq K$.

Keywords: Chevalley group, carpet of additive subgroups, carpet subgroup, irreducible carpet, root system.

DOI: https://doi.org/10.26516/1997-7670.2019.27.80

Full text: PDF file (309 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.5
MSC: 22E05
Received: 17.01.2019

Citation: S. K. Franchuk, “On irreducible carpets of additive subgroups of type $G_2$”, The Bulletin of Irkutsk State University. Series Mathematics, 27 (2019), 80–86

Citation in format AMSBIB
\Bibitem{Fra19}
\by S.~K.~Franchuk
\paper On irreducible carpets of additive subgroups of type $G_2$
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2019
\vol 27
\pages 80--86
\mathnet{http://mi.mathnet.ru/iigum368}
\crossref{https://doi.org/10.26516/1997-7670.2019.27.80}


Linking options:
  • http://mi.mathnet.ru/eng/iigum368
  • http://mi.mathnet.ru/eng/iigum/v27/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019